Hi everyone, it didn't let me post back to my old thread in here back in February but here's the link: https://www.socialanxietysupport.com...fects-2219961/
Thank you jtd1974, I'm down to 1.75mg now.
I see that on February 26th I was on 1.75 mg. I reduced in quarters as Noca recommended for about a month according to how I felt as my psychiatrist recommended. Eventually I got down to 0.25 but only took that one for one day rather than for about a month like the other doses. After I felt a high general anxiety and anxiety for no reason, not the really serious anxiety from worrying I tried it for, so I will say it was a withdrawal symptom and on September 26th, 7 months later, I felt I had to take from 0.25 to 1.75 again and then it quickly went away or else I hardly notice it. I was almost there and then I just made one mistake and this happened! I couldn't only take back to 0.5 but 1.75! All that work and I'm back to 1.75! I feel I could not take any higher but once I tried up to 2.5 mg. After I also felt that I couldn't go down in quarters but I have to do it in 0.125 reduction for about 1 month and I counted and it's 16 steps to get down to 0 mg from 1.75 and that's more than a year plus the 7 months that went down the drain. I feel so disappointed, discouraged, sad. I wish this was over with! I don't know why this happened! I've never heard about this happening to anyone but of course I'm not experienced! i think I need support or info or both and it would be helpful and greatly appreciated. I feel this is wasting my life.
Taking Metformin with an anti-psychotic should prevent most if not all weight gain. I don't know how much it would do after you already gained the weight though. If a doctor says "x psych med doesn't have withdrawal", they are probably lying. I once had a psychiatrist lie to my face and tell me that Effexor didn't have any withdrawal syndrome, the psych med essentially most notorious for its hellish withdrawal syndrome. "Discontinuation syndrome" is simply a euphemism created by the big pharma, they really mean withdrawal. I should note that the average doctor doesn't care what the patient has to go through as long as it doesn't kill them in the near term, because then they might be liable. They don't care if you have to go through withdrawal because hey, it isn't like they have to share in your misery.
If you are going off the med, at 2mg which is two 1mg pills?, simply cut the pills(as long as they aren't long acting) and decrease by a 1/4 pill every 3 days and you should be fine. I had to cut my Zyprexa pill into quarters to wean off the last little bit. It was easier to drop from larger doses to smaller doses but really difficult eliminating the drug altogether without horrible withdrawal.
What do you mean as long as they're not 'long-acting'? I'm sorry it was really difficult eliminating the drug altogether especially the last little bit but I'm glad you did it! Yeah I think there's sth behind the scenes in Big Pharma that's hidden and then probably psychiatrists are fooled too. I once had to cut an anti-psychotic I tried for only a short time into more than the lowest dose to get off of it and not have any withdrawal symptoms.
Yeah, well at least I think I'm not psychotic. For me I get put to sleep, and apparently I take it for something else too but I don't remember. I'm pretty bad at paying attention to why, not the most healthiest of attitudes when it comes to mental health. Come to think of it, I've been prescribed a couple different anti-psychotics now, hmmm. Anyway, I actually stop taking mine from time to time. Every now and then I get pissed off about them. Last was maybe a fortnight ago, for 1 week. Basically a week of 1 hour to 0 sleep each night, and more agitated and jittery. I felt fine having no sleep though. I felt better than when I do get sleep. I can't think of any other side effects that I get.
I don't have sleep problems but I drank chamomile tea before and then I felt sleepy! So if you're taking an anti-psychotic just to get to sleep, I'd recommend trying a good brand chamomile tea. I forgot which brand it was that I took so sorry!